ZYRTEC 10 mg pills, 10 pcs.

UCB PHARMA

ZYRTEC 10 mg pills, 10 pcs.

UCB PHARMA

Zyrtec is cetirizine dihydrochloride.

More about the product
No.:
€ 561
Product prices on the Internet and in pharmacies may vary. The image of the product may differ from the actual product.

Read the package leaflet or information on the packaging carefully! Talk to your doctor or pharmacist about taking this medicine. Improper use of the medication is harmful to health!
Availability

In stock

Delivery
  • FREE to 232 pharmacies in Latvia.
  • OMNIVA parcel machines - 1,99 EUR. Free shipping over 29,99 EUR.
  • Circle K gas stations - 1,85 EUR. Free shipping over 29,99 EUR.
  • Latvian Post parcel machines– 1,85 EUR. Free shipping over 29,99 EUR.
  • By courier– 2,50 EUR. Free shipping over 40,00 EUR.

The active ingredient of Zyrtec is cetirizine dihydrochloride. Zyrtec is an anti-allergic medicine. For adults and children 6 years and older, Zyrtec 10 mg film-coated tablets are intended to relieve nose and eye symptoms in seasonal and persistent allergic rhinitis; for the treatment of urticaria.

Form pills
Age For children
For teenagers
For adult
Type of products Medicine
Active substances Cetirizini dihydrochloridum

The recommended dose for adults and adolescents from 12 years old is 10 mg (1 tablet) once a day; The recommended dose for children aged 6 to 12 years is 5 mg (half a tablet) twice a day.

The active ingredient is cetirizine dihydrochloride. Each film-coated tablet contains 10 mg of cetirizine dihydrochloride. Other Ingredients: Microcrystalline Cellulose, Lactose Monohydrate, Colloidal Anhydrous Silicon Dioxide, Magnesium Stearate, Opadry Y-1-7000 (Hydroxypropyl Methylcellulose (E464), Titanium Dioxide (E171), Macrogol 400).

Do you have a suggestion or question?

Write to our pharmacist using the form below.

Leave your feedback